A J Shaiju
Articles written in Proceedings – Mathematical Sciences
Volume 117 Issue 2 May 2007 pp 233-257
A two-person zero-sum infinite dimensional differential game of infinite duration with discounted payoff involving hybrid controls is studied. The minimizing player is allowed to take continuous, switching and impulse controls whereas the maximizing player is allowed to take continuous and switching controls. By taking strategies in the sense of Elliott–Kalton, we prove the existence of value and characterize it as the unique viscosity solution of the associated system of quasi-variational inequalities.
Volume 131, 2021
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode